It has been 12 days. Initially, it started off with bloating and painful feet after some long walks. I still have burning and painful legs and feet in the morning and late evening. Elevating my feet and wearing supportive shoes is helpful. I had 25plus in weight gain along with bloat at the end of taking Zoloft and the bloating and gas symptons are present during this time. I feel mentally good.
I quit taking my 100mg does of Zoloft. How can I deal with withdrawal?
- 13 Jul 2011 by leala
- 13 Jul 2011
- zoloft, abdominal distension, withdrawal, burning
Added 13 Jul 2011:
I appreciate the feedback. I have taken Zoloft for less than a year and the first 1/2 of that was a 50mg dose. Truthfully, I didn't check with my doctor. I decided that the timing of summer, feeling well for some months, along with taking a 10 day vacation would be good timing for it. I had no idea of these odd problems I am having would be part of the withdrawal. I quit smoking many years ago the same way and for me it is usually just easier to make the decision and not look back.
100mg is alot to just come off of,did your doc not suggest tapering down of the med slowly as it would lessen the chances of withdrawel?
Also i know you want direct answer the wd's would depend on how long you were on the med and/if it was you and your doc's choice that you come off it straight away.Coming off any anti D quickly can cause severe wd's that is why it is recommended you taper down.I know thats not answering how long they will last and you have gone through 12days already,but if its unbearable go back to your doc and wean down,
Sorry could not have been more helpful,hope you feel better soon
Like puckiemull said, it is best to wean off an antidepressant such as Zoloft. I'm not aware of painful feet and legs being a symptom of withdrawal though. Generally, withdrawal includes symptoms like diarrhea, nausea, headache, and something called brain zap sensations. The withdrawals usually last a couple of weeks. If you are still experiencing withdrawals it should be getting better very soon. If the burning painful legs and feet continue in the morning and evening, please consult the doctor.
Hi. I'm not sure about the Zoloft but I take another anti-depressant and I know that when I've gone over a week without taking it I get really strange symptoms. My eyes do this "flutter" thing. It's very hard to explain. It's not as bad as typical opiate withdrawl but it's still very annoying.
Hello leala. Well, not much to add, for the previous answers given are well, covered as to your question. Zoloft has a very short halflife, meaning it will leave your body, sooner, within a few days. Its been twelve days for you. I'd phone or contact possibly either your pharmacist or doctor, and explain whats been happening. Just thinking out loud, it might be a combination, interaction if you are taking another medication (s), of the two. Or it might just be a perfectly normal reaction, you did put on the weight and its your bodys way of reacting to not having the zoloft and being so active. I am surprised that your doctor did not drop you down to 50mg, or possibly 25mg in as much as tapering is concerned. Its a well tolerated drug, meaning that the side effects in general are minimal. But that doesn't help your situation. I'd do the calling in and ask the doctor/pharmacist. If anything, they'll ease your mind a bit.hope you feel better soon.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abdominal Distension - Does anyone get exremely bloated by taking any type of over the counter pain?
Posted 29 Apr 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Posted 21 Aug 2012 • 2 answers
Posted 2 Oct 2014 • 1 answer
Posted 19 Jul 2017 • 0 answers